# SDR JJBA20221230030

- Difficulty date: December 29, 2022
- Submitted: December 30, 2022
- Operation: Air carrier
- Aircraft: N14186
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500924
- Aircraft time: 35,234 hours, 25,695 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Odor
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

BAD ODOR COMING FROM PACKS. PERFORMED DECONTAMINATION OF AIR CONDITIONING SYSTEM. NO FURTHER ODORS NOTED.
